MathSciNet Relay Station
MathSciNet bibliographic data
MR1035926 (91d:65038) 65D30
Bialecki, Bernard A sinc-Hunter quadrature rule for Cauchy principal value integrals. Math. Comp. 55 (1990), no. 192, 665–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement